# SDR AALA202509299081

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 46,774 hours, 19,808 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Broken
- Location: Nr2 Sliding Wndw
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 2 SLIDING WINDOW HOLD OPEN LATCH BROKEN. REMOVED CAPTAIN NUMBER 2 SLIDING WINDOW AND REPAIRED HOLD OPEN LATCH. PER AMM 56-12-11.
